# SDR IPXA2024021295267

- Difficulty date: January 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Nr1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING #1 SLAT INBD SLAT DRIVE RETRACTABLE DOOR IS CRACK. PERFORMED SURFACE HFEC INSP OF THE L/H WING #1 SLAT INBD DRIVE RETRACTABLE DOOR IAW A300 NTM PART 6 51-10-08. THE SURFACE AREA OF THE DOOR IS CRACK / DEFECT FREE AT THIS TIME. NDT COMPLETE. INSP ONLY. T89170
